Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 276519, 12 pages
http://dx.doi.org/10.1155/2012/276519
Research Article

The Number of Students Needed for Undecided Programs at a College from the Supply-Chain Viewpoint

1Department of Information Management, Shih Hsin University, Taipei 11678, Taiwan
2Department of Industrial Engineering and Management Information, Huafan University, Taipei 223, Taiwan
3Department of Electrical Engineering, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan

Received 30 October 2011; Revised 11 March 2012; Accepted 25 April 2012

Academic Editor: Yi-Chung Hu

Copyright © 2012 Jin-Ling Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-Ling Lin, Jy-Hsin Lin, and Kao-Shing Hwang, “The Number of Students Needed for Undecided Programs at a College from the Supply-Chain Viewpoint,” Mathematical Problems in Engineering, vol. 2012, Article ID 276519, 12 pages, 2012. doi:10.1155/2012/276519